# SDR A6WA200740374

- Difficulty date: July 6, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 ANGLE IS CRACKED APPROX .2500 INCH LONG AT RBL36.  (K)  MAINTENANCE REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  (M)
